Shortness of Breath While On Tagrisso?

Portal Forums Cancer Treatments / Symptom Management Treatment-Related Side Effects Shortness of Breath While On Tagrisso?

This topic contains 1 reply, has 2 voices, and was last updated by catdander forum moderator catdander forum moderator 1 week, 3 days ago.

Viewing 2 posts - 1 through 2 (of 2 total)
Author Posts   
Author Posts
April 10, 2018 at 10:21 am  #1294196    

lamn

My mother was diagnosed with stage 4 lung cancer and currently on Tagrisso. She said that the experiencing shortness of breath on certain days while at rest or doing work. I already contacted her doctor for appointment, I just want to know if this is normal? Many thanks!

April 10, 2018 at 3:57 pm  #1294197    
catdander forum moderator
catdander forum moderator

Hi lamn,

Yes, tagrisso can cause shortness of breath which can be a serious side effect of tagrisso or shortness of breath can a symptom of the cancer. It’s important to keep your mother’s oncologist posted with new or worsening symptoms. Lung inflammation isn’t a common but a well known side effect of tagrisso. I imagine her onc wants to be posted if it worsens or doesn’t clear up? If the shortness of breath is due to lung inflammation treatment usually includes steroids and very possibly quitting treatment with tagrisso. I hope this isn’t the case.

All best,
Janine

Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.